MathSciNet Relay Station
MathSciNet bibliographic data
MR1674837 (2000c:16018) 16G20 (14H60 16G70)
Lenzing, Helmut; de la Peña, José Antonio Concealed-canonical algebras and separating tubular families. Proc. London Math. Soc. (3) 78 (1999), no. 3, 513–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement